# SDR DALA2015102006260

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 67,720 hours, 50,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 28DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE IN THE CONNECTOR. THE CONNECTOR WAS REPAIRED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
